Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 16 of 24 found articles
 
 
  Proper generating trees and their internal path length
 
 
Title: Proper generating trees and their internal path length
Author: Merlini, Donatella
Appeared in: Discrete applied mathematics
Paging: Volume 156 (2008) nr. 5 pages 20 p.
Year: 2008
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 16 of 24 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands